EconPapers    
Economics at your fingertips  
 

COMPETITIVE TAX EVASION AND TRANSFER PRICES

Partha Gangopadhyay ()

International Game Theory Review (IGTR), 2007, vol. 09, issue 02, 347-351

Abstract: We develop an interactive model involving competitive tax evasion to determine optimal transfer prices by multinational firms. We establish that the proposed game is characterized by multiple equilibria. Implications of these multiple equilibria are examined.

Keywords: Tax evasion; transfer prices; Nash equilibria; selection of equilibrium; JEL Classification: F21; JEL Classification: F23; JEL Classification: H87 (search for similar items in EconPapers)
JEL-codes: B4 C0 C6 C7 D5 D7 M2 (search for similar items in EconPapers)
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0219198907001448
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:igtrxx:v:09:y:2007:i:02:n:s0219198907001448

Ordering information: This journal article can be ordered from

DOI: 10.1142/S0219198907001448

Access Statistics for this article

International Game Theory Review (IGTR) is currently edited by David W K Yeung

More articles in International Game Theory Review (IGTR) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2020-08-25
Handle: RePEc:wsi:igtrxx:v:09:y:2007:i:02:n:s0219198907001448